MAUDE Adverse Event Report: SYNTHES GMBH SPEED SHIFT 15X20X20X08MM IMPLANT; STAPLE, FIXATION, BONE

SYNTHES GMBH SPEED SHIFT 15X20X20X08MM IMPLANT; STAPLE, FIXATION, BONE
Model Number SE-1520-08
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Complainant part is expected to be returned for manufacturer review/investigation, but has yet to be received.Reporter is a synthes employee.The investigation could not be completed; no conclusion could be drawn, as no product was received.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Device report from the (b)(6) reports an event as follows: it was reported that on an unknown date, the sales representative received sample product where it appeared that the cci was compressed prior to the pack being opened.When the pack was opened, the insertion handle fell apart.This report is for a speed shift 15x20x20x08mm implant.This is report 1 of 1 for (b)(4).

Brand Name
SPEED SHIFT 15X20X20X08MM IMPLANT
Common Device Name
STAPLE, FIXATION, BONE
Manufacturer (Section D)
SYNTHES GMBH
eimattstrasse 3
oberdorf 4436
SZ  4436
MDR Report Key12313666
Report Number8030965-2021-06601
Device Sequence Number14620793
Product Code JDR
UDI-Device Identifier00810633020432
UDI-Public(01)00810633020432
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K142292
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/13/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSE-1520-08
Device Catalogue NumberSE-1520-08
Device Lot NumberBMESE160303
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/13/2021
Initial Report FDA Received Date08/12/2021
Patient Sequence Number1